# SDR QXEA0300116

- Difficulty date: January 22, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 3,454 hours, 3,999 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA-BOTH FLIGHT ATTENDANTS REPORT HAZE AND SMELL IN CABIN AND BURNING EYES.  APU ON CABIN DUCT AND FC DUCT TEMPERATURES BELOW 30 DEGREES.  GROUND RAN APU FOR SEVERAL HOURS.  CYCLED BLEED AIR UP AND DOWN SEVERAL TIMES.  NO HAZE OR SMELL DETECTED.  NO OTHER FAULTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
